Fourier Expansion, Integral Representation and Explicit Formula at Rational Arguments of the Tangent Polynomials of Higher-Order

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4152

Keywords:

Genocchi polynomials, Tangent polynomials, Bernoulli polynomials, Euler polynomials, generating functions, Fourier series, integral representation

Abstract

In this paper, Fourier series expansion of Tangent polynomials are derived and the integral representation and explicit formula at rational arguments of these polynomials are established.

Downloads

How to Cite

Corcino, C. B., Corcino, R. B., & Casquejo, J. (2021). Fourier Expansion, Integral Representation and Explicit Formula at Rational Arguments of the Tangent Polynomials of Higher-Order. European Journal of Pure and Applied Mathematics, 14(4), 1457–1466. https://doi.org/10.29020/nybg.ejpam.v14i4.4152

Most read articles by the same author(s)